# SDR CALA0100652

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 50,485 hours, 25,990 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Crushed
- Location: L/H Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEADING EDGE I/B CORNER OF L/H AILERON CRUSHED. THE AILERON WAS REPAIRED IAW ECRA 5761-01026.
